RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Inst. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Inst. Mat., 2006, Volume 14, Number 1, Pages 36–43 (Mi timb109)  

On power expansions of solutions of the second Painleve hierarchy

V. I. Gromak, M. S. Nialepka

Belarusian State University

Abstract: In the article all power expansions of solutions of the second Painleve hierarchy are obtained. For this purpose the power geometry method was used.

Full text: PDF file (401 kB)
References: PDF file   HTML file
UDC: 517.925
Received: 18.07.2005

Citation: V. I. Gromak, M. S. Nialepka, “On power expansions of solutions of the second Painleve hierarchy”, Tr. Inst. Mat., 14:1 (2006), 36–43

Citation in format AMSBIB
\Bibitem{GroNia06}
\by V.~I.~Gromak, M.~S.~Nialepka
\paper On power expansions of solutions of the second Painleve hierarchy
\jour Tr. Inst. Mat.
\yr 2006
\vol 14
\issue 1
\pages 36--43
\mathnet{http://mi.mathnet.ru/timb109}


Linking options:
  • http://mi.mathnet.ru/eng/timb109
  • http://mi.mathnet.ru/eng/timb/v14/i1/p36

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Труды Института математики
    Number of views:
    This page:97
    Full text:65
    References:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020